MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G09535
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Pma/510k # k182985.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, a strand of hair was found within the primary packaging of a roadrunner the firm lt hydrophilic wire guide.The product was being inspected by the user facility when it was received, what the foreign matter was found.The device did not make patient contact.
 
Event or Problem Description
No new event information since the last report was submitted.
 
Additional Manufacturer Narrative
Event summary: as reported, a strand of hair was found within the primary packaging of a roadrunner the firm lt hydrophilic wire guide.The product was being inspected by the user facility when it was received, what the foreign matter was found.The device did not make patient contact.Investigation - evaluation: a document-based investigation was performed including a review of complaint history, device history record, instructions for use (ifu), and quality control data.The complaint device was not returned; therefore, no physical examinations could be performed.The customer did not return the complaint device for evaluation.However, there were photos provided.The photos show a long hair sealed in the packaging.In response to this incident, cook reviewed the device history record.The dhr for lot the complaint device lot records one non-conformance for foreign matter, reworked seven.A database search for complaints on the reported lot found no additional complaints reported from the field.Although there has been a total of one lot related complaint for this failure mode, there is 100% inspections to capture this failure mode prior to distribution and there is objective evidence that the dhr was fully executed.At this time, cook concluded that no nonconforming product from this lot exists in house or in the field.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: how supplied: ¿sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Upon removal from package, inspect the product to ensure no damage has occurred.¿ cook has concluded manufacturing/quality control deficiency contributed to this incident.Per the quality engineering risk assessment, no further action is warranted.Cook medical will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8128294891
MDR Report Key12770216
Report Number1820334-2021-02452
Device Sequence Number4326066
Product Code DQX
UDI-Device Identifier00827002095359
UDI-Public(01)00827002095359(17)240313(10)13696975
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/13/2024
Device Model NumberG09535
Device Catalogue NumberRLPC-35-260
Device Lot Number13696975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown